Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Which medicine should I take to prepone periods?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Mon, 11 Feb 2013 in Women's Health
Question: I had my periods on XXXXXXX 13,2013. I want to prepone my next period by 10days ie it should start on 3rd Feb 2013. Please suggest what should I do to prepone my periods date by 10 days.
doctor
Answered by Dr. S Patra 21 hours later
Hello XXXXXXX,

Thanks for posting your query.

Combined Oral contraceptive pill or progesterone pill is the ideal choice to prepone next coming period. However, it should be started from day 1 of the cycle and stopped 7 days before desired date to get highest effectiveness. A withdrawal bleeding similar to period comes out within 7 days. Next period may be earlier or delayed due to hormonal imbalance.

In your case, it is too late to prepone next period by OCP to get highest effectiveness. However, you may give a trial in this scenario like

1) You should take progesterone pill from today with double doses for at least 7 days after consulting with your gynecologist for prescription only medication. After 7 days, you stop taking the pill and wait for withdrawal bleeding similar to period within 7 days or desired date.

2) In addition, certain foodstuff may help to prepone next period naturally. These include carotene-based vegetables like pumpkin, papaya, peaches, carrot along with taking hot milk. Body heat generation by taking high amount of non-veg diet like red meat/ chicken is sometimes helpful.

Hope I have answered your query and it may be helpful for you. If you have any further questions, I will be happy to help.

Wish your good health in future.

Regards,
Dr Soumen

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Progesterone

doctor1 MD

Hi I m having problems with my scalp. It s been very flaky sore and the more I itch the more I loose hair. I ve been taking the POP progesterone only pill lately and I don t know if that it a cause of it. Also I wear weaves but have done nothing different to my normal routine! I haven t changed shampoos or hair oils. Also I went to the doctors and he gave me a shampoo beginning with D what was prescribed but it has made no difference. I have a busy lifestyle but still try to balance my eating and exercising. Any suggestions? J

doctor1 MD

Hi slow rising hcg from 8/27/12 4740 8/30/12 5150 9/4/12 6150 9/6/2012 6735 progesterone 8/27 4.6 started progesterone supp progesterone level 16.0 as of 8/30/2012 6wks 3dys IUP with FHR of 120bpm on sono on 9/6/2012. Whty is my hcg rising so slowly.

doctor1 MD

To who it may concern, I appreciate your help a lot. I could not find the answer online, and I currently don t have a personal physician to ask. I am eighteen years old, and I plan to go back on my combined birth control oral contraceptive called ,Tri-Sprintec. I have a question that worries me a lot. If this birth control pills are triphasic, have three different phases, each week has a different amount of progesterone hormone, so if I throw up in one hour after taking a pill and it is most likely missed and take next one from the same phase, will it reduce the effectiveness of my birth controls because of taking,in this case, six instead of seven pills of that phase according to the whole cycle ?

doctor1 MD

I saw my physician on Thursday of last week. From Monday, my beta had only gone from 385 to 556, and my progesterone went down from 10.1 to 8.8. I have been having severe cramps but no bleeding. According to my calculations/ovulation I should be no less than 5 weeks 5 days right now, but the transvaginal u/s they did on Thursday put me at 4 weeks 3 days...we re 5-7 days off. He made me cancel a road trip, because he didn t want me on the road when things went south . Does anyone have any experience with this? I miscarried with a blighted ovum around 9 months ago, and am concerned it s happening again.

doctor1 MD

Hi, I have a cut on my finger and used a triple antibiotic first aid ointment. I am 4 weeks pregnant. Is the ointment harmful for my baby?

doctor1 MD

Hi Doctor, My last month menstrual cycle started on 31st November and normally it starts a few days ( 3 to 4 days ) earlier each month as compared to the last month. Now, due to a family function I need to be free during the period of 18th XXXXXXX...

doctor1 MD

I had pre cancer cells in 2015 I had them lasered off and I have always had regular periods. Before and after them. In the last 5 to 6 months or a bit more my periods started to last for 12 days and in the last 4 months I have been getting my...